Suggest remedy for nausea and weakness post antibiotics intake
I did have a colonoscopy about four years ago in which I was first diagnosed with the diverticulosis.
Question: I have about three more days on the antibiotics. Can't I just sleep until I finish taking them?
Thank you. xxxxxxx
Completing it is very important!
Hi XXXXXXX and thank you so much for this query.
I am so sorry to hear about the terrible side effects you have reported. These are typical of cipro and flagyl. However, the benefits we stand to gain are enormous and I will encourage you to manage and complete this treatment. Three days are the lesser part and if sleeping makes you feel a lot better and able to complete the treatment, I will strongly recommend you do so. Drinking much water and eating fruits often helps with it.
I hope this helps. I wish you well and thanks for using our services. Feel free to ask for more information and clarifications if need be.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Treatment and cure for antibiotics then nausea
- Post rhinoplasty headaches and nausea
- Diagnosis of antibiotics then nausea
- Symptoms of antibiotics then nausea
- Antibiotics then nausea causes
- Having loss of balance feeling nausea and weak suggest
- Fever continuously on antibiotics why weakness and nausea
- Post colonoscopy nausea and diarrhea
- Post workout nausea and chills
- Post cardiac ablation nausea